MathSciNet Relay Station
MathSciNet bibliographic data
MR848095 (87g:81016) 81C05
Strauss, Walter A.; Vázquez, Luis Stability under dilations of nonlinear spinor fields. Phys. Rev. D (3) 34 (1986), no. 2, 641–643.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement